Alert archive / Wyoming / Tornado Warnings in 2008
Tornado Warning 7, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at May 22, 2008, 1:44 PM MDT for Albany County, Wyoming. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2008, 1:44 PM MDT (19:44 UTC)
- Expired
- May 22, 2008, 2:15 PM MDT
- In force
- 31 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Albany County, WY
The radar
The Cheyenne radar (KCYS), 98 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.7 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KCYS 221944 TORCYS WYC001-222015- /O.NEW.KCYS.TO.W.0007.080522T1944Z-080522T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 144 PM MDT THU MAY 22 2008 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING... * UNTIL 215 PM MDT * AT 143 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES SOUTH OF BOSLER...OR 8 MILES NORTH OF LARAMIE...MOVING NORTHWEST AT 40 MPH. * THE TORNADO WILL BE NEAR... BOSLER BY 200 PM... ROCK RIVER BY 215 PM... MOVE INTO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. ABANDON MOBILE HOMES AND VEHICLES. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220. LAT...LON 4173 10607 4185 10581 4138 10544 4128 10571 TIME...MOT...LOC 1944Z 149DEG 39KT 4143 10565 $$ KMD
1 follow-up statement
000
WWUS55 KCYS 221959
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
157 PM MDT THU MAY 22 2008
WYC001-222015-
/O.CON.KCYS.TO.W.0007.000000T0000Z-080522T2015Z/
ALBANY WY-
157 PM MDT THU MAY 22 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM MDT FOR CENTRAL
ALBANY COUNTY...
AT 155 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES. THIS
STORM WAS LOCATED NEAR BOSLER...OR 17 MILES NORTHWEST OF
LARAMIE...MOVING NORTHWEST AT 40 MPH.
THE STORM WILL BE NEAR...
ROCK RIVER BY 215 PM...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM THURSDAY EVENING FOR
CENTRAL NEBRASKA AND SOUTHEAST WYOMING.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4148 10586 4150 10590 4158 10594 4160 10598
4173 10607 4185 10581 4152 10555 4151 10555
4143 10584
TIME...MOT...LOC 1957Z 149DEG 39KT 4155 10575
$$
KMDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 22, 12:57 PM MDT, 47 minutes earlier.
Area forecast discussion, May 22, 12:57 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1257 PM MDT THU MAY 22 2008
.UPDATE...ALLOWED DENSE FOG ADVISORY FROM KLAR TO KIMBALL TO
EXPIRE AT 18Z. CONDITIONS ARE ONLY VERY SLOWLY IMPROVING...BUT
EXPECT MORE IMPROVEMENT SHORTLY AS SHOWERS AND TSTMS KEEP
ADVECTING NWWD INTO CWA FROM CO. HAVE ALSO DECIDED TO ISSUE A
FLASH FLOOD WATCH UNTIL 06Z OVER AREAS THAT HAD HEAVY RAIN LAST
NIGHT...BASICALLY FROM KLAR-KDGW-KEAN. JLH
&&
.AVIATION...WIDESPREAD IFR CEILINGS AND AREAS OF LOWER VSBYS THIS
MORNING OVER ENTIRE CWA WITH A VERITABLE PLETHORA OF OBSERVED
WEATHER. A SLOW LIFTING INTO MVFR CATEGORY AND AREAS OF VFR
CEILINGS WEST OF LARAMIE RANGE WILL NOT OCCUR UNTIL MID AFTERNOON.
JLH
PREV DISCUSSION... /ISSUED 335 AM MDT THU MAY 22 2008/
SHORT TERM...THROUGH FRIDAY NIGHT...THE GIANT UPPER LOW MEANDERING
THROUGH THE WESTERN CONUS WILL BE THE ONE MAJOR INFLUENCE THIS
SHORT TERM. THE PROMINENT SURFACE LOW AT THE MOMENT IS RESOLVED TO
BE ACROSS EASTERN COLORADO AT THIS TIME...AND IT IS ON TRACK TO
DEEPEN TODAY. THIS WILL INCREASE GRADIENTS AND WARRANT THE
RECENTLY-EXTENDED WIND ADVISORY THROUGH THE AFTERNOON IN THE
PANHANDLE. THE EASTERLY WINDS HAVE ALREADY TRANSPORTED COPIOUS
MOISTURE INTO THE FORECAST AREA AND MORE OF THE SAME IS IN STORE.
LOW CLOUDS AND POCKETS OF DENSE FOG HAVE OVERSPREAD THE REGION THIS
MORNING...AND THIS WILL BE HARD TO ERODE WITH SUCH INTENSE MOISTURE
FLUX INTO WYOMING/NEB. TEMPS HAD TO BE LOWERED TO ACCOUNT FOR HEIGHT
FALLS AND THE CLOUDS...SO 50S AND 60S WILL BE THE LIMIT. INSTABILITY
WILL SUFFER FROM THIS COOLER FORECAST...SO WILL NOT MENTION SEVERE
DESPITE BEING IN A SLIGHT RISK AREA PER SPC. HOWEVER...ANY
ADDITIONAL WARMING WILL THROW THAT REASONING OUT THE WINDOW.
REGARDLESS...HEAVY RAIN WILL STILL BE A THREAT TODAY MAINLY
ALONG AND JUST EAST OF THE LARAMIE RANGE WHERE ALL AVAILABLE MODELS
INDICATE AT LEAST A HALF INCH OF RAIN...WITH POCKETS OF 2 INCHES.
AND THAT IS JUST THE AFTERNOON BATCH OF PRECIP WHICH DOES NOT COUNT
THE EARLY MORNING HEAVY RAIN THAT IS ONGOING AS OF THIS AFD ISSUANCE
TIME. OBVIOUSLY...THIS AREA WILL NEED TO BE MONITORED FOR
FLOOD/FLASH FLOOD PRODUCTS. THE SURFACE LOW WILL FILL TONIGHT...AND
WINDS WILL DIE DOWN...BUT SHOWERS WILL LINGER OVERNIGHT IN THE
REMAINING UPSLOPE FLOW AND RANDOM UPPER DISTURBANCES RIDING ALONG
THE EDGE OF THE LOW. FRIDAY WILL SEE MORE OF THE SAME WITH THE LOW
NOT MOVING MUCH AT ALL...BUT WITH QUITE A BIT LESS MOISTURE THAT
DAY. ALSO...FRIDAY SHOULD BE SEVERAL DEGREES WARMER WHICH COULD
VERY WELL PROVIDE THE BOOST NEEDED FOR SEVERE STORMS THAT AFTERNOON
IN THE FAR EASTERN ZONES.
LONG TERM...SAT THRU WED...STILL LOOKS LIKE A SIG PIECE OF ENERGY
WILL HAVE MOVED NNE THRU THE AREA FRI NIGHT INTO EARLY SAT MRNG.
HOWEVER WILL STILL HAVE THE UPPER JET OVER THE AREA FOR SOME MAINLY
AFTN PCPN CHCS. SUN MAY END UP BEING THE DRIEST DAY AS HGTS BUILD
OVER THE AREA...RESULTING IN A DRIER SW FLOW. STILL CANNOT RULE OUT
AFTN/EVENG TSTMS THO. SUN NIGHT INTO MON A WEAK SFC SURGE COMES
DOWN FROM THE N...BRINGING ANOTHER PROLONGED PERIOD OF UPSLOPE FLOW
AND PERHAPS ENHANCED TSTM CHCS. GFS CONTS THIS IDEA FOR MON AFTN
INTO WED. TEMPS SHOULD BE A LITTLE COOLER MON AND TUE...AND THEN
WARMER INTO WED...BUT STILL IN THE NEAR NORMAL RANGE.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL MIDNIGHT FRIDAY FOR WYZ059-WYZ064-WYZ065-
WYZ066-WYZ067.
FLOOD WATCH UNTIL 6 PM FRIDAY FOR WYZ061-WYZ063.
NE...WIND ADVISORY UNTIL 6 PM THURSDAY FOR NEZ001-NEZ002-NEZ003-
NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.
&&
SHORT TERM/AVIATION...WFOCYS
LONG TERM....WFOCYSHazardous weather outlook, May 22, 10:50 AM MDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1050 AM MDT THU MAY 22 2008 NEZ019>021-055-231200- SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE- 1050 AM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY REMAINS IN EFFECT THROUGH 6 PM THIS AFTERNOON FOR EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY THIS AFTERNOON AND CONTINUE TONIGHT. A FEW OF THE STORMS LATE THIS AFTERNOON AND IN THE EVENING WILL LIKELY HAVE UP TO QUARTER SIZED HAIL AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EACH DAY INTO THE MIDDLE OF NEXT WEEK...ESPECIALLY MONDAY AND TUESDAY. SUNDAY WILL LIKELY HAVE THE FEWEST NUMBER OF STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061-063-231200- SOUTHWEST CARBON-SNOWY RANGE- 1050 AM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING REMAINS IN EFFECT ALONG THE LITTLE SNAKE RIVER IN FAR SOUTHWEST CARBON COUNTY THROUGH 3 PM TODAY...WHILE A FLOOD WATCH REMAINS IN EFFECT FOR THE CENTRAL AND SOUTHERN PARTS OF THE COUNTY THROUGH FRIDAY. THERE IS A CONCERN THAT HEAVY RAINS FROM ADDITIONAL SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT COULD CAUSE SOME RIVERS AND STREAMS ALREADY SWOLLEN WITH SNOWMELT RUNOFF TO FLOOD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-WYZ060-068-231200- SIOUX-DAWES-BOX BUTTE-NIOBRARA-GOSHEN- 1050 AM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE AREA MAINLY THIS AFTERNOON INTO THIS EVENING. AS SKIES ARE EXPECTED TO BE MOSTLY CLOUDY ALL DAY...THERE WILL NOT BE MUCH SURFACE HEATING...AND SO THE THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS. BRIEF HEAVY RAIN WILL OCCUR WITH SOME OF THE STORMS HOWEVER. IN THE NEBRASKA PANHANDLE...THERE IS ALSO A WIND ADVISORY IN EFFECT THROUGH 6 PM FOR EAST WINDS OF 25 TO 35 MPH GUSTING TO 45 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EVERY DAY INTO THE MIDDLE OF NEXT WEEK...ESPECIALLY MONDAY AND TUESDAY. SUNDAY WILL LIKELY BRING THE FEWEST NUMBER OF STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-062-064-065-067-231200- CONVERSE-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-PLATTE- 1050 AM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING ACROSS THE AREA. THE STORMS SHOULD REMAIN BELOW SEVERE LIMITS WITH THE MAIN HAZARD BEING AREAS OF HEAVY RAIN CAUSING SOME LOCALIZED STREAM FLOODING. THIS WILL BE ESPECIALLY TRUE OVER THE NORTHERN LARAMIE RANGE...AS WELL AS PARTS OF CONVERSE AND PLATTE COUNTIES THAT RECEIVED HEAVY RAIN WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EVERY DAY INTO THE MIDDLE OF NEXT WEEK. SUNDAY MAY SEE THE FEWEST NUMBER OF STORMS...BUT MORE STORMS ARE POSSIBLE ESPECIALLY MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ054-WYZ066-069-070-231200- KIMBALL-LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS- 1050 AM MDT THU MAY 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT THROUGH NOON. VISIBILITIES WILL BE NEAR ZERO AT TIMES. THERE WILL ALSO BE SOME LIGHT RAIN SHOWERS AND EVEN A FEW WEAK THUNDERSTORMS THIS MORNING WITH SHOWERS AND THUNDERSTORMS LIKELY THIS AFTERNOON AND EVENING. SOME STRONGER STORMS WITH HEAVY RAIN AND SMALL HAIL ARE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. SUNDAY WILL BRING THE FEWEST NUMBER OF STORMS... BUT MORE THUNDERSTORMS ARE POSSIBLE MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING IN LARAMIE COUNTY WYOMING AND KIMBALL COUNTY NEBRASKA. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, May 22, 11:21 AM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1121 AM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM NON-TSTM WND GST 13 E CHEYENNE 41.15N 104.54W
05/22/2008 M77 MPH LARAMIE WY PUBLIC
DAVIS WIND EQUIP WIND SUST 30 TO 40 MPH
&&Local storm report, May 22, 1:11 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
111 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL 8 SSE BUFORD 41.01N 105.25W
05/22/2008 E0.75 INCH LARAMIE WY PUBLIC
&&
GRIFFITHLocal storm report, May 22, 1:11 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
111 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL 5 SSE BUFORD 41.01N 105.25W
05/22/2008 E0.75 INCH LARAMIE WY PUBLIC
&&
GRIFFITHLocal storm report, May 22, 1:14 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
114 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL 6 W BUFORD 41.11N 105.42W
05/22/2008 E0.50 INCH ALBANY WY CO-OP OBSERVER
&&
GRIFFITHLocal storm report, May 22, 1:32 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
132 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TORNADO 3 WSW BUFORD 41.09N 105.35W
05/22/2008 ALBANY WY PUBLIC
LOCATION ESTIMATED. PORCH DESTROYED. LUMBER FROM ONGOING
CONSTRUCTION OF NEW ADDITION LIFTED UPWARD.
0125 PM HAIL 6 W BUFORD 41.11N 105.42W
05/22/2008 E1.75 INCH ALBANY WY CO-OP OBSERVER
&&
HAHNLocal storm report, May 22, 1:43 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
143 PM MDT THU MAY 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND DMG LARAMIE 41.31N 105.58W
05/22/2008 ALBANY WY DEPT OF HIGHWAYS
TRACTOR TRAILER OVERTURNED ON INTERSTATE 80 AND BOAT
BLOWN OFF TRAILER ON INTERSTATE 80.
&&
HAHNThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:10 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 50 min |
| May 21, 6:20 PM MDT | Areal Flood Advisory | CYS | Albany, Converse | 96 min |
| May 21, 7:02 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 43 min |
| May 21, 8:28 PM MDT | Areal Flood Advisory | CYS | Platte | 90 min |
| May 22, 7:58 AM MDT | Dense Fog Advisory | CYS | 2 hr | |
| May 22, 9:15 AM MDT | Areal Flood Advisory | CYS | Platte | 4 hr |
| May 22, 10:18 AM MDT | Dense Fog Advisory | CYS | 102 min | |
| May 22, 12:31 PM MDT | Flash Flood Watch | CYS | Weston | 11 hr |
| May 22, 12:58 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 47 min |
| May 22, 1:14 PM MDT | Tornado Warning | CYS | Albany | 31 min |
| May 22, 2:07 PM MDT | Tornado Warning | CYS | Albany | 23 min |
| May 22, 2:14 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 31 min |
| May 22, 2:15 PM MDT | Tornado Warning | CYS | Albany, Carbon | 30 min |
| May 22, 2:26 PM MDT | Flash Flood Warning | CYS | Albany | 4 hr |
| May 22, 2:29 PM MDT | Tornado Warning | CYS | Albany | 31 min |
| May 22, 3:11 PM MDT | Tornado Warning | CYS | Albany, Laramie | 34 min |
| May 22, 3:27 PM MDT | Tornado Warning | CYS | Laramie | 33 min |
| May 22, 4:00 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| May 22, 5:00 PM MDT | Areal Flood Advisory | CYS | Laramie | 2 hr |
| May 22, 5:15 PM MDT | Flash Flood Warning | CYS | Platte | 6 hr |
| May 22, 5:16 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 44 min |
| May 22, 5:32 PM MDT | Flash Flood Warning | CYS | Platte | 66 min |
Nearby
Tornado Warnings in Wyoming, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.